# SDR 98ZZZX3436

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6623Z
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0240
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Condition: Cracked
- Location: Lt/Rt Mlg
- Part time: 5,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, BOTH MLG ACTUATORS WERE FOUND CRACKED JUST BELOW THE BEARING CUPS.  THIS IS AN ONGOING PROBLEM WITH THE DESIGN OF THE ACTUATOR.  MECHANICS MUST INSPECT THESE ACTUATORS CAREFULLY EACH INSPECTION FOR CRACKS.
